# SDR 20000613SH025

- Difficulty date: May 25, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N4243C
- Make and model: Cessna 414
- Aircraft serial: 4140539
- Engine: Cont TSIO520NB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: NH10010910
- Condition: Cracked
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***TONY, LAST SENTENCE?????***WASTEGATE ELBOW COUPLING INSTALLED ON RAM SERIES VII C-340 AND 414, IAW STC SA4331SW.  FOUND CRACKED AND REPLACED EACH 50 - 100 HOURS FOR 150 HOURS.  (X)
